# SDR ORJA9822

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25 THROUGH 28 D, E, F EMERGENCY LIGHTS INOP.  REPLACED BATTERIES TO EMERGENCY EXIT AFT GALLEY, OPS CHECK GOOD.  (M)
